cmeandk Posted September 30, 2004 Share Posted September 30, 2004 Hello everyone! Just an update on my Dad. Things have been a bit rough lately. Dad had a heart attack on August 31st. The doctors had to put a stent in to keep the attery open. His hips have reaaly been bothering him to the point he can't sleep. The doctor upped his oxycotin to 120 mg 3 times a day plus percocet for break through pain. He is down to 135lbs and he's 5'10". He just went on disability from work, something he has fought not to do since day one. What an awful disease. You folks have been great. Question for you: My father has had raditon to both hips twice and now there is a hugh black spot that is very tender to the touch and looks awful. Has anyone else had this happen? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.